# SDR DALA2025060304244

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1002166) GOUGES WERE FOUND ON HOLES (5EAS) VERTICAL PRESSURE DECK WEB, VERTICAL STIFFENERS AND ATTACH ANGLE AT RH SIDE AS FOLLOW: HOLE # 1 GOUGE AT 6 O CLOCK POSITION ON ATTACH ANGLE AND PRESSURE DECK WEB, HOLE #2 GOUGE AT 5 O CLOCK POSITION ON ATTACH ANGLE AND PRESSURE DECK WEB, HOLE #3 GOUGE AT 7 O CLOCK POSITION ON ATTACH ANGLE AND PRESSURE DECK WEB, HOLE #4 GOUGE AT 5 O CLOCK POSITION ON PRESSURE DECK WEB AND VERTICAL STIFFENER AND HOLE #5 GOUGE AT 1 O CLOCK POSITION ON PRESSURE DECK WEB AND VERTICAL STIFFENER. VERTICAL PRESSURE DECK WEB, VERTICAL STIFFENERS AND ATTACH ANGLE AT RH SIDE WERE REPAIRED PER ER/A 626327-14 REV. ORIGINAL.
